# SDR AALA202406243695

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L815BPR
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER SEAT EMERGENCY LIGHT AT RIGHT HAND SEAT ROW 11 INOPERATIVE. MAINTENANCE REPLACED 2 EACH LAMPS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
